MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.2010.00921.x

Медицинская библиотека · The Journal of dermatology · 2010

Stevens-Johnson syndrome induced by acetazolamide.

Her Young, Kil Min S, Park Ju H, Kim Chul W, Kim Sang S

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Acetazolamide is a sulfonamide derivative and carbonic anhydrase inhibitor used to lower intraocular pressure in glaucomatous patients. Stevens-Johnson syndrome (SJS) toxic epidermal necrolysis (TEN) associated with acetazolamide treatment has been diagnosed in Japanese, Japanese-American and Indian patients. Herein, we report the second Korean case of SJS-TEN associated with acetazolamide treatment. The result of human leukocyte antigen (HLA) typing of our patient was positive for HLA-B59. According to recent research, HLA-B59 has been detected in SJS caused by metazolamide, which is analogous to acetazolamide. This suggests a possible relationship between genetic background and SJS-TEN-associated acetazolamide treatment. Theretofore, acetazolamide should be prescribed to Korean patients with the same discreet caution.

Для цитирования: Her Young, Kil Min S, Park Ju H, Kim Chul W, Kim Sang S. Stevens-Johnson syndrome induced by acetazolamide.. The Journal of dermatology. 2010. DOI: 10.1111/j.1346-8138.2010.00921.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.